Author(s): Fernandes DD, Louzada ML, Souza CA, Matzinger F
The increased risk of thrombosis in patients with active cancer has multiple causes. Acute thrombosis of the aorta is an exceedingly rare but potentially devastating complication in patients with cancer receiving cisplatin-based chemotherapy. Prompt diagnosis and definitive treatment are imperative to decrease morbidity and mortality. Early diagnosis is difficult because initial presentation is often nonspecific, requiring a high degree of clinical suspicion. We report 4 cases of acute thrombosis of the abdominal aorta in patients with cancer receiving cisplatin-based chemotherapy. We review the clinical aspects, recommended investigation, and treatment of this potentially fatal complication.
Referred From: https://www.mdpi.com/1718-7729/18/2/710
Author(s): Schimmel K, Richel D, Van-Den BRB, Guchelaar HJ
Author(s): Pérez-Callejo D, Torrente M, Brenes MA, Núñez B, Provencio M
Author(s): Biasillo G, Cipolla CM, Cardinale D
Author(s): Fukuda M, Oka M, Itoh N, Sakamoto T, Mori H, et al.
Author(s): Herradón E, González C, Uranga JA, Abalo R, Martín MI, et al.
Author(s): Meinardi MT, Gietema JA, Van-der GWT, Van-Veldhuisen DJ, Runne MA, et al.
Author(s): Stefenelli T, Kuzmits R, Ulrich W, Glogar D
Author(s): Sawant J, Prakruthi AD, Daddi J, Ghosh A, Joshi A, et al.
Author(s): Schwarzer S, Eber B, Greinix H, Lind P
Author(s): Yusuf SW, Razeghi P, Yeh ET
Author(s): Curigliano G, Cardinale D, Suter T , Plataniotis G, De Azambuja E, et al.